HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Openings of differentiable map-germs and unfoldings

Files in This Item:
pre1016.pdf226.86 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84162

Title: Openings of differentiable map-germs and unfoldings
Authors: Ishikawa, Goo Browse this author
Issue Date: 20-Aug-2012
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1016
Start Page: 1
End Page: 26
Abstract: The algebraic notion of openings of a map-germ is introduced in this paper. An opening separates the self-intersections of the original mapgerm, preserving its singularities. The notion of openings is different from the notion of unfoldings. Openings do not unfold the singularities. For example, the swallowtail is an opening of the Whitney’s cusp mapgerm from plane to plane and the open swallowtail is a versal opening of them. Openings of map-germs appear as typical singularities in several problems of geometry and its applications. The notion of openings has close relations to isotropic map-germs in a symplectic space and integral map-germs in a contact space. We describe the openings of Morin singularities, namely, stable unfoldings of map-germs of corank one. The relation of unfoldings and openings are discussed. Moreover we provide a method to construct versal openings of map-germs and give versal openings of stable map-germs (R4, 0) ! (R4, 0). Lastly the relation of lowerable vector fields and openings is discussed.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69821
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University